# SDR I5EA2021041700005

- Difficulty date: April 17, 2021
- Submitted: April 17, 2021
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 74,732 hours, 49,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: MAR5204
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON L/H SIDE ISLE FROM ROW 20-24 INOP.   PERFORMED T/S AND FOUND BAD POWER SUPPLY (M1197). REMOVED AND REPLACED THE POWER SUPPLY M1197 @STA 960L, PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM IAW WDM 33-51-15 AND B737 AMM 33-51-51 AND 33-51-02.
